# SDR AALA202212278049

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 70,953 hours, 28,653 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR INDICATES OPEN IN CLOSED POSITION. **SUPPLEMENTAL REPORT FOR AALA202212238049: CLEARED DEBRIS FROM R1 DOOR PROXIMITY SWITCH. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST FOR DOOR WARNING SYSTEM PER AMM 52-71-00.** (CLOSED)
